# SDR AT0000402

- Difficulty date: September 15, 2000
- Submitted: September 21, 2000
- Operation: Air carrier
- Aircraft: N801AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47275
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 774
- Condition: Discharged
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND NR 1 ENGINE NACELLE EMERGENCY LIGHT NOT ILLUMINATED.  REMOVED AND REPLACED ENGINE NACELLE LIGHT BATTERY PACK IAW DC9 MM 33-53.
